Kewei Zhang 张科伟

kwzhang@pku.edu.cn

I am a lecturer at Beijing Normal University.

I was a postdoc at the Beijing International Center for Mathematical Research during 2019-2021.

I completed my PhD in 2019 at Peking University, China.

My interest lies in complex geometry, algebriac geometry and geometric PDE.


This is my CV

This is my thesis


Publications and preprints

• K. Zhang, A quantization proof of the uniform Yau-Tian-Donaldson conjecture, arXiv:2102.02438, 2021.

• K. Zhang, Valuative invariants with higher moments, arXiv:2012.04856, 2020.

• K. Zhang, Stability threshold and canonical metrics, available here, to appear in Surveys in Geometric Analysis 2020, Science Press Beijing.

• Y.A. Rubinstein, G. Tian, K. Zhang, Basis divisors and balanced metrics, arXiv:2008.08829, 2020, to appear in J. Reine Angew. Math.

• Y.A. Rubinstein, K. Zhang, Angle deformation of Kähler–Einstein edge metrics on Hirzebruch surfaces, arXiv:2011.12666, 2020, to appear in Pure Appl. Math. Q.

• K. Zhang, The greatest Ricci lower bound and stability threshold, available here, Surveys in Geometric Analysis 2019, Science Press Beijing.

• K. Zhang, Continuity of delta invariants and twisted Kähler--Einstein metrics, arXiv:2003.11858, 2020.

• K. Zhang, C. Zhou, Delta invariants of projective bundles and projective cones of Fano type, arXiv:2003.06839, 2020, to appear in Math. Z.

• K. Zhang, On the optimal volume upper bound for Kahler manifolds with positive Ricci curvature, arXiv:2001.04169, 2020, to appear in Int. Math. Res. Not. IMRN.

• K. Zhang, Bounding the volume of Kähler manifolds with positive Ricci curvature, 2019, available here, submitted.

• K. Zhang, Some refinements of the partial C^0 estimate, arXiv:1911.11328, 2019, to appear in Analysis & PDE

• K. Fujita, Y. Liu, H. Suess, K. Zhang and Z. Zhuang, On the Cheltsov–Rubinstein conjecture, arXiv:1907.02727, 2019.

• Y.A. Rubinstein, K. Zhang, Small angle limits of Hamilton's footballs, Bull. Lond. Math. Soc. 52 (2020), no. 1, 189–199.

• I.Cheltsov, K.Zhang, Delta invariants of smooth cubic surfaces, Eur. J. Math. 5 (2019), 729-762.

• I.Cheltsov, Y.Rubinstein, K.Zhang, Basis log canonical thresholds, local intersection estimates, and asymptotically log del Pezzo surfaces, Selecta Math. (N.S.) 25 (2019), Art. 34, 36 pp.

<><><><><><><><><><><><><><><><><><><><><><><><><><><><><><><><><><><><>

Unpublished notes

• K. Zhang, A note on filtrations and chow Stability, 2021, available here.

• K. Zhang, The delta invariants of projective bundles, 2020, available here.

• K. Zhang, A remark on alpha_G invariant, 2019, notes, available here.

• K. Zhang, Stability thresholds of Fano T-varieties of complexity one, 2018, notes, available here.